... this normal ? Or should I go back to my gynacologist
Sometimes when you first start the pill you can get some unusual bleeding as your body adjusts to the hormones. This is normal. Sometimes you may have long periods, breakthrough bleeding mid month, or spotting. After a few months (3-6 months on average) your periods will straighten out and come during the week they are supposed to and will likely be lighter than what you usually have. Just keep taking your pills as they come in the pack and start your new pack on the day you are supposed to no matter what your body is doing.
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jan 2010 • 2 answers
Posted 4 May 2010 • 1 answer
Loestrin 24 Fe - Here's my situation : I was on Yasmin and I was taking them all the time, stopping?
Posted 29 Feb 2012 • 2 answers
Posted 12 Aug 2015 • 0 answers
Posted 8 Dec 2015 • 1 answer